# SDR SWIA202053243

- Difficulty date: September 30, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OUTBOARD FLAP HINGE ARM AND WHERE PANEL 595BB IS PLACED THE TOP ANGLE THAT SITS ON THE TOP OUTBOARD SIDE OF IT IS CRACKED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED BRACKET 601R14629-109, IAW CRJ 200 SRM.
